# SDR 95ZZZX3536

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6504P
- Make and model: Cessna P210N
- Aircraft serial: P21000183
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Excess Corroded
- Location: Rt Elevator
- Part time: 3,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM TAB BADLY CORRODED.  TAB FILLED WITH FOAM, HOLDS WATER, AND CORRODES.  BAD DESIGN, BUT CESSNA STILL HAS SAME TRIM TAB.
